| Model Number |
1221-40-064 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); No Code Available (3191)
| Date of Event |
06/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient was dislocating posteriorly, chronically.Examination under anesthesia indicated that the patient was not dislocating within the standard range of motion envelope.The posterior capsule was found to be torn, retracted and irreparable.The best solution for the long term was determined to be to proceed with a constrained liner construct.Doi: (b)(6) 2018, dor: (b)(6) 2020, affected side: right hip.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information was received stating that no previous surgeries for dislocation.The liner was neither worn nor fractured.No indicated deficiencies with our products.This is the first time that the surgeon had seen the patient since the primary surgery.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summaryl: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.